MAUDE Adverse Event Report: NEOORTHO PRODUTOS ORTOPEDICOS S/A NEOFIX; 900.944 - 6 HOLES 2.0 STRAIGHT PLATE

NEOORTHO PRODUTOS ORTOPEDICOS S/A NEOFIX; 900.944 - 6 HOLES 2.0 STRAIGHT PLATE
Model Number 900.944
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the 6 holes 2.0 straight plate was removed on the date (b)(6) 2020 broken, with possible formation of metallosis.Type of surgery mentioned is foot fracture, implantation date (b)(6) 2018.Identified plate (code: 900.944, description: 6 holes 2.0 straight plate, lot: 3667026, quantity: 1); date of manufacture: 11 mar 2015 and expiration date: 11 mar 2031; no significant surgical delay or injury to the patient was reported; the device was used for treatment, not diagnostic; the following information has been requested, with no return so far: radiographic records (pre-operative, post-operative, follow-up and failure); medical report describing the occurrence; patient characteristics regarding this event.Dhr of this lot was analyzed with no faults, including raw material.Based on the available information, no corrective and/or preventive action was required.This occurrence generated the need to notify adverse events to anvisa through notification no.2020.06.002229.This event will be accounted for and monitored through post-market surveillance activities.If additional information becomes available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that the 6 holes 2.0 straight plate was removed on the date 09 jan 2020 broken, with possible formation of metallosis.

Brand Name
NEOFIX
Common Device Name
900.944 - 6 HOLES 2.0 STRAIGHT PLATE
Manufacturer (Section D)
NEOORTHO PRODUTOS ORTOPEDICOS S/A
rua angelo domingos durigan
curitiba, parana 08202 5100
BR  082025100
MDR Report Key10174868
Report Number3009158523-2020-00002
Device Sequence Number2561455
Product Code HRS
UDI-Device Identifier07899893204168
UDI-Public07899893204168
Combination Product (Y/N)N
PMA/510(K) Number
K142419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900.944
Device Catalogue Number900.944
Device Lot Number3667026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2020
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;